# SDR SWAA2024100731684

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 114.55 AT RT HORIZONTAL STABILIZER 2024-533541<[01] REPLACED LEADING EDGE RIB AND FASTENERS LOCATED LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET: 19 REVISION: -. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: B21141522 DUE DATE: 07/NOV/24.;[02] CORRECTED STEP 1.  REPLACED LEADING EDGE RIB AND FASTENERS LOCATED LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET: 19 REVISION: -. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: B21141522 DUE DATE: 07/NOV/24. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED LEADING EDGE RIB AND FASTENERS LOCATED LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 186A1001 SHEET: 19 REVISION: -. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: B21141522 DUE DATE: 07/NOV/24. SEE INDIVIDUAL SIGN OFF BELOW.
